# SDR COMA9910033

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1267
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1153871
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW EIGHT EXIT SIGN INOPERABLE.  REPALCED EXIT SIGN.
